Bulletin of the Belgian Mathematical Society - Simon Stevin

A fixed point property characterizing inner amenable locally compact semigroups

B. Mohammadzadeh and R. Nasr-Isfahani

Full-text: Open access

Abstract

For a locally compact semigroup $\frak S$, we study a fixed point property in terms of left Banach $\frak S$-modules; we also use this property to give a characterization for inner amenability of $\frak S$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 3 (2009), 525-532.

Dates
First available in Project Euclid: 1 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1251832377

Digital Object Identifier
doi:10.36045/bbms/1251832377

Mathematical Reviews number (MathSciNet)
MR2566872

Zentralblatt MATH identifier
1196.43003

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups 43A10: Measure algebras on groups, semigroups, etc. 43A20: $L^1$-algebras on groups, semigroups, etc. 46H05: General theory of topological algebras

Keywords
Fixed point property inner amenability inner invariant mean left Banach modules locally compact semigroup weak$^*$ operator topology

Citation

Mohammadzadeh, B.; Nasr-Isfahani, R. A fixed point property characterizing inner amenable locally compact semigroups. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 3, 525--532. doi:10.36045/bbms/1251832377. https://projecteuclid.org/euclid.bbms/1251832377


Export citation